Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Heatherly, Henry
and
Blanchet, Altha
1987.
N-th root rings.
Bulletin of the Australian Mathematical Society,
Vol. 35,
Issue. 1,
p.
111.
1988.
Ring Theory.
Vol. 128,
Issue. ,
p.
409.
1988.
Ring Theory.
Vol. 127,
Issue. ,
p.
507.
Krempa, Jan
1995.
Abelian Groups and Modules.
p.
313.
Dooms, Ann
Jespers, Eric
and
Juriaans, Stanley Orlando
2005.
On group identities for the unit group of algebras and semigroup algebras over an infinite field.
Journal of Algebra,
Vol. 284,
Issue. 1,
p.
273.
Lee, Tsiu-Kwen
and
Lin, Jheng-Huei
2018.
Minimal prime ideals of reduced rings.
Communications in Algebra,
Vol. 46,
Issue. 8,
p.
3436.